Stability of differential susceptibility and infectivity epidemic models. - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Mathematical Biology Year : 2011

Stability of differential susceptibility and infectivity epidemic models.

Abstract

We introduce classes of differential susceptibility and infectivity epidemic models. These models address the problem of flows between the different susceptible, infectious and infected compartments and differential death rates as well. We prove the global stability of the disease free equilibrium when the basic reproduction ratio [Formula: see text] and the existence and uniqueness of an endemic equilibrium when [Formula: see text] . We also prove the global asymptotic stability of the endemic equilibrium for a differential susceptibility and staged progression infectivity model, when [Formula: see text] . Our results encompass and generalize those of Hyman and Li (J Math Biol 50:626-644, 2005; Math Biosci Eng 3:89-100, 2006).
Fichier principal
Vignette du fichier
JMB540R2.pdf (335.96 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

inria-00544315 , version 1 (23-12-2010)

Identifiers

Cite

Bernard Bonzi, A. A. Fall, Abderrahman Iggidr, Gauthier Sallet. Stability of differential susceptibility and infectivity epidemic models.. Journal of Mathematical Biology, 2011, 62 (1), pp.39-64. ⟨10.1007/s00285-010-0327-y⟩. ⟨inria-00544315⟩
264 View
746 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More